MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG UNIVERSAL BONE REPOSITIONING INSTRUMENT, DIAM.3.2MM

STRYKER LEIBINGER FREIBURG UNIVERSAL BONE REPOSITIONING INSTRUMENT, DIAM.3.2MM
Model Number 62-32440
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received at the manufacturer for testing.An evaluation will be conducted, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
It was reported that the shaft of the bone repositioning tool broke during manipulation.The broken piece remains in bone.
 
Additional Manufacturer Narrative
The investigation shows that the product subject to the complaint had reached its life time at the event date of the reported incident.It is to be concluded that the reported incident originated from a common case of wear and tear resulting from aging as it is to be expected with mechanical medical devices subject to reprocessing after reaching their life time, not making any further action necessary.Corrected data: the initial emdr lot number was reported as "unknown" and was later found to be "x11".
 
Event or Problem Description

Brand Name
UNIVERSAL BONE REPOSITIONING INSTRUMENT, DIAM.3.2MM
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key15735931
Report Number0008010177-2022-00035
Device Sequence Number15031894
Product Code HTW
UDI-Device Identifier07613153171096
UDI-Public07613153171096
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number62-32440
Device Catalogue Number62-32440
Device Lot NumberX11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2022
Supplement Date Received by Manufacturer10/10/2022
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown